Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 84, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 25, 2014, 6:58 PM CDT for Kinney County, Maverick County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2014, 6:58 PM CDT (23:58 UTC)
- Expired
- May 25, 2014, 8:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Kinney County, TX, Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 32 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 1:53 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 12.0 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1607 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
748
WUUS54 KEWX 252358
SVREWX
TXC271-323-260100-
/O.NEW.KEWX.SV.W.0084.140525T2358Z-140526T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
658 PM CDT SUN MAY 25 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KINNEY COUNTY...
MAVERICK COUNTY...
* UNTIL 800 PM CDT.
* AT 653 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
BASEBALL SIZE. THIS STORM WAS LOCATED ALONG HIGHWAY 1908...12
MILES WEST OF SPOFFORD...OR 11 MILES NORTH OF QUEMADO...AND
MOVING EAST AT 25 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE DARLING...PALOMA AND
ANACACHO.
VERY HEAVY RAINS UP TO 3 INCHES AND MINOR FLOODING CAN ALSO BE
EXPECTED WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2902 10067 2909 10068 2912 10072 2925 10071
2938 10012 2871 10013
TIME...MOT...LOC 2357Z 286DEG 20KT 2911 10058
$$2 follow-up statements
986
WWUS54 KEWX 260022
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
722 PM CDT SUN MAY 25 2014
TXC271-323-260100-
/O.CON.KEWX.SV.W.0084.000000T0000Z-140526T0100Z/
KINNEY TX-MAVERICK TX-
722 PM CDT SUN MAY 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR MAVERICK AND SOUTHERN KINNEY COUNTIES...
AT 716 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE. THIS STORM WAS LOCATED NEAR SPOFFORD...MOVING EAST AT 25 MPH.
VERY HEAVY RAINS UP TO 2 INCHES AND MINOR FLOODING CAN ALSO BE
EXPECTED WITH THIS STORM.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DARLING
AND ANACACHO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2902 10067 2909 10068 2912 10072 2925 10071
2938 10012 2871 10013
TIME...MOT...LOC 0022Z 270DEG 21KT 2911 10042
$$869 WWUS54 KEWX 260042 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 742 PM CDT SUN MAY 25 2014 TXC271-323-260100- /O.CON.KEWX.SV.W.0084.000000T0000Z-140526T0100Z/ KINNEY TX-MAVERICK TX- 742 PM CDT SUN MAY 25 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHEASTERN MAVERICK AND SOUTHEASTERN KINNEY COUNTIES... AT 740 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPOFFORD...MOVING EAST AT 25 MPH. HEAVY RAINFALL UP TO 2 INCHES CAN ALSO BE EXPECTED AND WILL CAUSE PONDING OF WATER. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ANACACHO PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2897 10043 2923 10045 2930 10012 2891 10013 TIME...MOT...LOC 0041Z 269DEG 20KT 2912 10034 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:39 PM CDT, 19 minutes earlier.
Area forecast discussion, May 25, 6:39 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 639 PM CDT SUN MAY 25 2014 .AVIATION... /00Z TAFS/ SUPERCELL STORM IS PULLING AWAY FROM DRT BUT WILL BE REPLACED BY SCATTERED STORMS REDEVELOPING FROM THE SOUTHWEST. THUS WILL CONTINUE THE TEMPO TSRA GROUP FOR ANOTHER COUPLE HOURS. THE LEADING EDGE OF CONVECTION IS A BIT FARTHER EAST THAN DEPICTED BY THE EARLIER FINER RES MODELS. MORE RECENT RUNS APPEAR TO BE CATCHING UP WITH A MORE PROGRESSIVE SPREAD TOWARD I-35 LATE THIS EVENING BEFORE LOSING THE CONVECTION LATE TONIGHT. WILL THEREFORE SPEED UP THE ONSET OF TSRA FOR THE I-35 TERMINALS IN THE TEMPO GROUPS. WILL ALSO CONTINUE TO EXPECT THE CONVECTION TO BE MORE PROLONGED THAN FORECAST BY THE FINER RES MODELS DUE TO THE HIGH PWAT ENVIRONMENT THAT IS TAKING SHAPE AS ACCORDING TO THE SPC MESOANALYSIS TOOL. AS USUAL WITH HIGH AMOUNTS OF MOISTURE AND MOISTURE CONVERGENCE IN PLACE...WILL KEEP WITH PREVAILING IFR CIGS WHEN CONVECTION IS NOT PRESENT AROUND DAYBREAK. ADDITIONAL SCATTERED TSRA WILL REMAIN POSSIBLE FOR DURING THE DAY MONDAY...BUT WITH LOWER EXPECTED PWAT VALUES...WILL LEAVE OUT OF THE TAFS FOR NOW. && .PREV DISCUSSION... /ISSUED 346 PM CDT SUN MAY 25 2014/ SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... AN OUTFLOW BOUNDARY/CONVECTIVE LINE WITH EMBEDDED STRONG TO SEVERE STORMS EXTENDS FROM THE SAN ANGELO AREA SOUTHWEST TO THE RIO GRANDE. THIS OUTFLOW WILL MOVE SOUTHEASTWARD THROUGH THE EVENING AND AFFECT MOST AREAS OVER THE RIO GRANDE...EDWARDS PLATEAU AND HILL COUNTRY. A TORNADO WATCH IS IN EFFECT FOR AREAS MAINLY WEST OF A LLANO TO MEDINA TO UVALDE TO EAGLE PASS LINE THROUGH 10 PM THIS EVENING. MAIN HAZARDS FOR THIS EVENT WILL BE LARGE HAIL AND THUNDERSTORM DAMAGING WINDS AND CAN'T RULE OUT AN ISOLATED TORNADO. LATER THIS EVENING THE OUTFLOW LINE IS EXPECTED TO MOVE ACROSS THE NORTHERN HALF OF SOUTH CENTRAL TEXAS WHILE ABUNDANT TROPICAL MOISTURE IS BEING PULLED NORTHWARD FROM THE GULF OF MEXICO. WITH THIS SCENARIO... HEAVY RAINS COULD LEAD TO FLASH FLOODING ACROSS PARTS OF THE RIO GRANDE PLAINS...EDWARDS PLATEAU AND HILL COUNTRY. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM THIS EVENING THROUGH 10 AM MONDAY FOR THE AREAS ABOVE MENTIONED. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE WITH ISOLATED 4 TO 5 FROM THIS EVENING THROUGH MONDAY. A BROAD UPPER LOW LEVEL SYSTEM DEPICTED ON THE WATER VAPOR CHANNEL THIS AFTERNOON ACROSS THE FOUR CORNERS REGION IS FORECAST TO MOVE ACROSS THE TEXAS PANHANDLE EARLY THIS WEEK. THIS WILL BE THE TRIGGER FOR MORE SHOWERS AND THUNDERSTORMS ON MONDAY WITH LOCALIZED HEAVY RAINS POSSIBLE ALONG INTERSTATE 35. LONG TERM (TUESDAY THROUGH SUNDAY)... THE UPPER LOW LEVEL SYSTEM WILL SLOWLY MOVE TO THE SOUTHEAST FOR MUCH OF THE WEEK WITH CHANCES OF RAIN EXPECTED THROUGH THE LATTER PART OF THE WEEK...MAINLY ALONG AND EAST OF I-35. WEATHER CONDITIONS WILL IMPROVE NEXT WEEKEND AS AN UPPER LEVEL RIDGE BUILD ACROSS THE AREA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 70 86 70 86 70 / 20 50 30 40 30 AUSTIN BERGSTROM INTL AIRPORT 69 86 68 86 68 / 20 50 30 40 30 NEW BRAUNFELS MUNI AIRPORT 69 86 68 87 68 / 20 50 30 30 30 BURNET MUNI AIRPORT 68 83 68 83 68 / 50 50 40 40 30 DEL RIO INTL AIRPORT 71 88 72 92 73 / 40 30 30 20 10 GEORGETOWN MUNI AIRPORT 71 85 70 83 70 / 30 50 30 60 40 HONDO MUNI AIRPORT 72 89 71 92 72 / 30 50 30 20 20 SAN MARCOS MUNI AIRPORT 69 85 68 85 68 / 20 50 30 30 30 LA GRANGE - FAYETTE REGIONAL 71 87 71 86 71 / 10 60 20 40 40 SAN ANTONIO INTL AIRPORT 71 86 71 89 71 / 30 50 30 30 20 STINSON MUNI AIRPORT 72 88 72 91 71 / 30 50 30 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BLANCO...BURNET...EDWARDS...GILLESPIE... KENDALL...KERR...LLANO...REAL...VAL VERDE. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...09 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 25, 3:33 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 333 PM CDT SUN MAY 25 2014 TXZ171>173-183>194-202>209-217>225-228-262045- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 333 PM CDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE SOUTHERN EDWARDS PLATEAU AND THE HILL COUNTRY FROM 7 PM THIS EVENING THROUGH LATE TONIGHT. THERE IS ALSO A THREAT OF SEVERE STORMS GENERALLY WEST OF A LINE FROM BURNET TO BOERNE TO CARRIZO SPRINGS. SEVERAL ROUNDS OF STRONG TO SEVERE STORMS ARE EXPECTED TO MOVE ACROSS THE NORTHERN HALF OF SOUTH CENTRAL TEXAS THIS EVENING INTO LATE TONIGHT. A FEW STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES MAINLY DURING THE EVENING HOURS. BY EARLY MONDAY MORNING...WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE OVER THE FLASH FLOOD WATCH AREA...WITH ISOLATED AMOUNTS OVER 5 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... EARLY MONDAY...THERE WILL BE A CONTINUED THREAT FOR HEAVY RAINFALL AND FLASH FLOODING OVER MAINLY NORTHERN PORTIONS OF SOUTH CENTRAL TEXAS. LATE MONDAY INTO MONDAY EVENING...THERE IS A THREAT OF SEVERE THUNDERSTORMS ACROSS AREAS MAINLY WEST OF A LLANO TO CARRIZO SPRINGS LINE. ON TUESDAY...THERE IS A THREAT FOR SEVERE STORMS GENERALLY ALONG AND EAST OF HIGHWAY 83. PRIMARY THREATS FOR MONDAY AND TUESDAY WILL BE FOR LARGE HAIL... DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TODAY...AND MAY BE NEEDED FOR MONDAY AND TUESDAY.
In the hours before
Special weather statement, May 25, 3:41 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
341 PM CDT SUN MAY 25 2014
TXZ183-202-252145-
KINNEY-VAL VERDE-
341 PM CDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAL VERDE AND EXTREME
WESTERN KINNEY COUNTIES UNTIL 445 PM CDT...
AT 336 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 22 MILES SOUTH OF SEMINOLE CANYON STATE PARK...OR
26 MILES SOUTHWEST OF COMSTOCK...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING. THIS STORM IS LIKELY PRODUCING SEVERE
WEATHER OVER MEXICO...AND THE SEVERE PORTION OF THIS STORM COULD
CROSS OVER THE RIO GRANDE AS EARLY AS 415 PM CDT.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DEL RIO...
AMISTAD VILLAGE...
A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
LAT...LON 2963 10132 2952 10080 2921 10078 2935 10100
2946 10109 2946 10115 2951 10120 2951 10126
2955 10127 2959 10126 2957 10130 2959 10133
2962 10133
TIME...MOT...LOC 2039Z 285DEG 29KT 2939 10142Special weather statement, May 25, 5:53 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 553 PM CDT SUN MAY 25 2014 TXZ185-203-252330- REAL-UVALDE- 553 PM CDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UVALDE AND SOUTHERN REAL COUNTIES UNTIL 630 PM CDT... AT 551 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES EAST OF MONTELL...OR 16 MILES SOUTHWEST OF LEAKEY...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LEAKEY... REAGAN WELLS... RIO FRIO... TUFF... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2987 9984 2968 9962 2942 9992 2955 10007 TIME...MOT...LOC 2253Z 225DEG 17KT 2955 9992
Special weather statement, May 25, 6:06 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CDT SUN MAY 25 2014
TXZ188-252330-
GILLESPIE-
606 PM CDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILLESPIE COUNTY
UNTIL 630 PM CDT...
AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR DOSS...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DOSS...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3050 9924 3050 9900 3049 9900 3031 9918
3041 9931 3050 9931 3051 9930 3051 9925
TIME...MOT...LOC 2306Z 231DEG 15KT 3044 9920Special weather statement, May 25, 6:20 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 620 PM CDT SUN MAY 25 2014 TXZ185-252345- REAL- 620 PM CDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN REAL COUNTY UNTIL 645 PM CDT... AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS NEAR LEAKEY AND 5 MILES WEST OF RIO FRIO... MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PRADE RANCH... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2997 9980 2984 9960 2963 9976 2963 9994 TIME...MOT...LOC 2319Z 210DEG 14KT 2978 9978
Special weather statement, May 25, 6:51 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 651 PM CDT SUN MAY 25 2014 TXZ184>187-260015- BANDERA-EDWARDS-KERR-REAL- 651 PM CDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA... NORTHEASTERN REAL...WESTERN KERR AND EXTREME EASTERN EDWARDS COUNTIES UNTIL 715 PM CDT... AT 648 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS 15 MILES NORTH OF TUFF AND 6 MILES SOUTHWEST OF LOST MAPLES STATE PARK...AND MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LOST MAPLES STATE PARK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3024 9971 2994 9940 2975 9968 2997 9988 TIME...MOT...LOC 2351Z 215DEG 28KT 2999 9982 2982 9966
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:46 PM CDT | Special Weather Statement | EWX | Terrell | 44 min |
| May 25, 5:29 AM CDT | Special Weather Statement | EWX | Kerr | 61 min |
| May 25, 11:21 AM CDT | River Flood Warning | EWX | Val Verde | 17 hr |
| May 25, 11:21 AM CDT | River Flood Warning | EWX | Val Verde | 34 hr |
| May 25, 3:15 PM CDT | Flash Flood Watch | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Edwards and 9 more | 16 hr |
| May 25, 3:41 PM CDT | Special Weather Statement | EWX | Val Verde | 64 min |
| May 25, 5:53 PM CDT | Special Weather Statement | EWX | Real | 37 min |
| May 25, 6:03 PM CDT | Tornado Warning | EWX | Kinney, Maverick, Val Verde | 57 min |
| May 25, 6:06 PM CDT | Special Weather Statement | EWX | Gillespie | 24 min |
| May 25, 6:20 PM CDT | Special Weather Statement | EWX | Real | 25 min |
| May 25, 6:31 PM CDT | Areal Flood Advisory | EWX | Burnet | 119 min |
| May 25, 6:51 PM CDT | Special Weather Statement | EWX | Real | 24 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.